# SDR HAIHEEA9471

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Clutch Slip
- Location: Combining Box
- Part time: 8,679 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX CLUTCH MISENGAGEMENT WITHOUT AUDIBLE OR PHYSICAL (HELICOPTER JOLT) INDICATIONS.  DURING START IT SLIPPED AT 20% N1 ENGAGED AT 30% N1 MOMENTARILY SLIPPED AT 50% N1.
